# SDR USAA990194

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 897-925
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION ON CARGO TIE DOWN STRAP .75 INCH DIAMETER BY .008 DEEP AT LEFT SIDE BETWEEN STATION 897-925 ON STRAP.  CORROSION LEVEL 1, CORROSION TASK NR C57-53300.  SPLICED IN NEW PART MANUFACTURED SPLICE ANGLES AND INSTALLED PER DRAWING NR 5956033, CHANGED PART DUE TO ECONOMIC REASONS.  (M)
